Publicação: Limit cycles of cubic polynomial differential systems with rational first integrals of degree 2
Nenhuma Miniatura disponível
Data
2015-01-01
Orientador
Coorientador
Pós-graduação
Curso de graduação
Título da Revista
ISSN da Revista
Título de Volume
Editor
Elsevier B.V.
Tipo
Artigo
Direito de acesso
Acesso restrito
Resumo
The main goal of this paper is to study the maximum number of limit cycles that bifurcate from the period annulus of the cubic centers that have a rational first integral of degree 2 when they are perturbed inside the class of all cubic polynomial differential systems using the averaging theory. The computations of this work have been made with Mathematica and Maple. (C) 2014 Elsevier Inc. All rights reserved.
Descrição
Palavras-chave
Idioma
Inglês
Como citar
Applied Mathematics And Computation. New York: Elsevier Science Inc, v. 250, p. 887-907, 2015.